Ohmic lines for one-dimensional in-line and two-dimensional cylindrical Josephson junctions

C. Helweg, O. A. Levring, Mogens Rugholm Samuelsen, O.H. Olsen

Research output: Contribution to journalJournal articleResearchpeer-review

205 Downloads (Pure)

Abstract

Expressions for the ohmic lines in the IV characteristic for one-dimensional in-line geometry Josephson junctions as well as for two-dimensional cylindrical Josephson junctions are presented. The expressions are compared to numerical simulations of Josephson junctions using the fluxon model; the ohmic line in this model corresponds to a continuous generation at the boundaries of fluxons and antifluxons, being pairwise annihilated in the middle (due to damping). For large currents the results fit to the expressions. Further we find that the fluxon generation in most cases were simply periodic; however, depending on the initial conditions we find 1/2 and 1/3 harmonic generation. Journal of Applied Physics is copyrighted by The American Institute of Physics.
Original languageEnglish
JournalJournal of Applied Physics
Volume57
Issue number11
Pages (from-to)5024-5027
ISSN0021-8979
DOIs
Publication statusPublished - 1985

Bibliographical note

Copyright (1985) American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.

Fingerprint

Dive into the research topics of 'Ohmic lines for one-dimensional in-line and two-dimensional cylindrical Josephson junctions'. Together they form a unique fingerprint.

Cite this